# SDR 2002F00208

- Difficulty date: February 1, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 2150 · Cabin Cooling System
- Part: Converter
- Part number: D198113
- Part serial: 0521
- Condition: Failed
- Location: A/C Bay
- Part time: 13,548 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, RIGHT PACK INOP LIGHT AND RIGHT PACK TEMP ON EICAS CAME ON.  MAINTENANCE REPLACED NUMEROUS RIGHT PACK SYSTEM COMPONENTS.  RIGHT PACK CATALYTIC CONVERTER FAILED INTERNALLY SENDING DEBRIS INTO PACK SYSTEM.  (M)
